American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Dan Coman. Domains of finite type and Hölder continuity of the Perron-Bremermann function. Proc. Amer. Math. Soc. 125 (1997) 3569-3574. MR 1422857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jiye Yu. A counterexample to the existence of peaking functions. Proc. Amer. Math. Soc. 125 (1997) 2385-2390. MR 1401757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Abdelhamid Meziani. On the realizability of Lewy structures. Proc. Amer. Math. Soc. 124 (1996) 2767-2772. MR 1350956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xiang Hong Gong. Real analytic submanifolds under unimodular transformations . Proc. Amer. Math. Soc. 123 (1995) 191-200. MR 1231299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yi Fei Pan. Real analyticity of homeomorphic CR mappings between real analytic hypersurfaces in ${\bf C}\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 373-380. MR 1239803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Franc Forstnerič. A totally real three-sphere in ${\bf C}\sp 3$ bounding a family of analytic disks . Proc. Amer. Math. Soc. 108 (1990) 887-892. MR 1038758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jean-Pierre Rosay and Edgar Lee Stout. Rad\'o's theorem for CR-functions . Proc. Amer. Math. Soc. 106 (1989) 1017-1026. MR 964461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jih Hsin Chêng. Chain-preserving diffeomorphisms and CR equivalence . Proc. Amer. Math. Soc. 103 (1988) 75-80. MR 938647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David E. Barrett. A remark on the global embedding problem for three-dimensional CR manifolds . Proc. Amer. Math. Soc. 102 (1988) 888-892. MR 934861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael G. Eastwood. The Hill-Penrose-Sparling CR manifolds . Proc. Amer. Math. Soc. 102 (1988) 627-628. MR 928993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Howard Jacobowitz. On the intersection of varieties with a totally real submanifold . Proc. Amer. Math. Soc. 101 (1987) 127-130. MR 897082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrei Iordan. The maximum modulus principle for CR functions . Proc. Amer. Math. Soc. 96 (1986) 465-469. MR 822441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Patrick Ahern and Walter Rudin. Totally real embeddings of $S\sp 3$ in ${\bf C}\sp 3$ . Proc. Amer. Math. Soc. 94 (1985) 460-462. MR 787894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eric Bedford and Paolo De Bartolomeis. Levi flat hypersurfaces which are not holomorphically flat . Proc. Amer. Math. Soc. 81 (1981) 575-578. MR 601733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gary Alvin Harris. Higher order analogues to the tangential Cauchy-Riemann equations for real submanifolds of ${\bf C}\sp{n}$ with C.R. singularity . Proc. Amer. Math. Soc. 74 (1979) 79-86. MR 521877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia